MathSciNet Relay Station
MathSciNet bibliographic data
MR1285236 11B37 (68Q45)
Shallit, Jeffrey Numeration systems, linear recurrences, and regular sets. Inform. and Comput. 113 (1994), no. 2, 331–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement